# SDR UALA2011061502950

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 83,423 hours, 13,329 cycles
- Engine: Pwa PW4060
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: S242T102153
- Part serial: 175
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R CDU (F-O) BLANKED OUT, RTFL.  REPLACED R CDU PER MM, OPS CHECKS OKAY.
